# SDR PCAA9700463

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LIGHTS INOPERATIVE IN FLOOR EMERGENCY PATH LIGHTING BY ROW 1DF.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
